At the beginning of February, I had an abortion. After my procedure I started on my birth control again just like the doctor had told me. I was just finishing my third week of my pills when I had sex, to be safe I got the Plan B less than 24 hours later. I'm supposed to get my period for the first time since December this week, but haven't gotten it yet. I usually get it on the Wednesday and it ends on the Sunday. Is it possible that the Plan B and my birth control failed?
You would have been covered by your birth control. Adding Plan B means you've now got a huge dose of hormone in your body, & you'll likely experience hormonal symptoms, including possible changes to your menstrual cycle. You may not be able to tell when you'll bleed for a month or two. It's likely to be irregular.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 7 Oct 2014 • 1 answer
Posted 17 Jan 2015 • 4 answers
Posted 26 Apr 2015 • 1 answer
Posted 1 Jul 2016 • 2 answers